# SDR VNAA20181112101

- Difficulty date: October 29, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 34,700 hours, 34,402 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ABOUT 600 FEET THE CREW OBSERVED A LARGE BIRD GO PAST AND HEARD A "THUMP" AND BEGAN TO RECEIVE ENGINE INDICATIONS THAT THE BIRD MADE IMPACT WITH THE RIGHT HAND ENGINE. THE AIRCRAFT RETURNED TO FIELD AND CURRENTLY UNDER MAINTENANCE INSPECTION. THE AIRCRAFT FERRIED TO DAYTON AND THE ENGINE REPAIRED. ALL FAN BLADES WERE REPLACED AND THE ABRAIDABLE STRIP WAS REPAIRED.
